# SDR SWAA2021040807430

- Difficulty date: August 10, 2020
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 54,277 hours, 32,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO COMPMT. BILGE FLOOR SIDE Z CHANNEL FROM STA 727E + 10 TO STA 847 S-26L WL 155.5 MKD DOT 60-032 / REMOVED DAMAGED Z CHANNEL AND REPLACED AT AFT CARGO L/H STA 727E TO STA 847 AS PER B737-700 SRM 51-40-02-0G-0 AND DWG # 146A7502. FOUND DEEP CORROSION AND EXFOLIATION AROUND FASTENERS HOLES.
